# SDR SIMA20180606005

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215407
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CENTER OMEGA BEAM FROM FRAME 52 TO 62 -C/A-REMOVED CORROSION FROM CENTER OMEGA AT FRAME 59 AND FRAME 60 IAW EMB 145 SRM 51-10-03, DAMAGE AT FRAM E 60 FOUND TO BE OUT OF SRM 53-24-10 LIMITS.CUT OUT CORROSION DAMAGE AT FRAME 60 IAW EMB SRM 53-24-10FABRICATED REPAIR DOUBLER FROM 2024-T3 0.080 IAW EMB 145 SRM 53-24-10. PERFORMED FPI OF FABRICATED REPAIR DOUBLER IAW NDTM INTRODUCTION SECTION D AND ASTM E 1417, NO DEFECTS NOTED . PERFORMED HFEC INSPECTION OF CUT OUT IAW EMB NDTM 51-00-00-916-801-A00 NO DEFECTS NOTED . ALODINED PRIMED DOUBLER IAW EMB CPM 51-21-04 AND 51-21-05. INSTALLED DOUBLER IAW EMB 145 SRM 51-40-02 AND 53-24-10. APPLIED TOP COAT TO REPAIR AREA IAW CPM 51-21-06
